MAUDE Adverse Event Report: SMITH¿S MEDICAL ASD, INC. BCI H-H SPECTRO2 OXIMETRY MONITOR; OXIMETER

SMITH¿S MEDICAL ASD, INC. BCI H-H SPECTRO2 OXIMETRY MONITOR; OXIMETER
Model Number WW1000EN
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the monitoring device produced the incorrect value.Event occurred while in use with the patient, during patient administration.There was no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H6: evaluation codes updated.One device was received for investigation.The device was visually inspected and functionally tested.The reported problem could not be duplicated.The complaint is not confirmed.At the customer's request, the product was returned to the customer without repair.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
BCI H-H SPECTRO2 OXIMETRY MONITOR
Common Device Name
OXIMETER
Manufacturer (Section D)
SMITH¿S MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21069285
Report Number3012307300-2025-00207
Device Sequence Number8409522
Product Code DQA
UDI-Device Identifier30843418000016
UDI-Public(01)30843418000016(11)150219
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWW1000EN
Device Catalogue NumberWW1000ENJP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/16/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown